# SDR P5CA2018072600146

- Difficulty date: July 25, 2018
- Submitted: July 26, 2018
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 12,916 hours, 3,677 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Restraint
- Part number: 2214014
- Condition: Broken
- Location: Ac Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN FLEXIBLE RESTRAINT AT BOTH AIR CONDITIONING PACK HEATER EXCHANGER DUCT COUPLING TOTAL 3EA. IAW AMM 21-51-02-404-019 REV 1 24 AND J/C A-21-017-01 INSTALL HEAT EXCHANGER AND RPL CABLE TOTAL 3 EA. CONDITION CHECK NORMAL AND JOB COMPLETED.
